# SDR AALA20140620004

- Difficulty date: June 12, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- Aircraft time: 69,729 hours, 24,285 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 114N80603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM T CHORD CORRODED AT LEVELING PLATE STATION 1150 IN RT WW.  REMOVED CORROSION & ACCOMPLISHED REPAIR IAW EA B757-53-035364.
